# SDR CHQ20080087

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 18,062 hours, 14,927 cycles
- Engine: Allsn AE3007A
- Engine time: 8,973 hours, 6,291 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Dirty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5906 ORD TO CLE - DURING TAKEOFF ROLE, THE FLIGHT CREW RECEIVED A SPOILER TAKEOFF CONFIGURATION MESSAGE ON THE EICAS.  AT THAT POINT THE CREW DECIDED TO ABORT TAKEOFF AND RETURN TO THE GATE WITH NO INCIDENT.  MAINTENANCE FOUND NUMEROUS PROXIMITY SWITCHES CONTAMINATED WITH FLUID.  MAINTENANCE CLEANED ALL INBOARD SPOILER PROXIMITY SWITCHES AND CONDUCTED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO FAULTS FOUND.
